1023 articles – 5285 Notices  [english version]
.:. Consultation > Par auteurs du labo > Albouy .:.
4 documents classés par :

fulltext access The isotropic lines of Z_(d)^(2)
Albouy O.
J. Phys. A: Math. Theor. 42 (2009) 072001 [in2p3-00322707 - version 2]
fulltext access Matrix reduction and Lagrangian submodules
Albouy O.
[in2p3-00319021 - version 1] (2008-09-05)
fulltext access A unified approach to SIC-POVMs and MUBs
Albouy O., Kibler M.
Journal of Russian Laser Research 28 (2007) 429-438 [in2p3-00139550 - version 3]
fulltext access A unified approach to SIC-POVMs and MUBs
Albouy O., Kibler M.
[in2p3-00139550 - version 2] (16/07/2007)
fulltext access SU(2) nonstandard bases: the case of mutually unbiased bases
Albouy O., Kibler M.R.
SIGMA (Symmetry, Integrability and Geometry: Methods and Applications) 3 (2007) 076 [in2p3-00128008 - version 3]
fulltext access A unified approach to SIC-POVMs and MUBs
Albouy O., Kibler M.
[in2p3-00139550 - version 1] (02/04/2007)
fulltext access SU(2) nonstandard bases: the case of mutually unbiased bases
Albouy O., Kibler M.R.
[in2p3-00128008 - version 2] (10/02/2007)
fulltext access SU(2) nonstandard bases: the case of mutually unbiased bases
Albouy O., Kibler M.R.
[in2p3-00128008 - version 1] (30/01/2007)